# SDR AWXA200400650

- Difficulty date: May 25, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A .75 INCH CRACK AND CORROSION WERE FOUND ON AFT CABIN FLOOR WEB WHERE FLANGE ATTACHED TO SEAL AND RETAINER AT BS 1006, RBL 38.  MAINTENANCE CUT OUT DAMAGED SECTION OF FLOOR WEB AT BS 1006, RBL 38; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1.
